RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 1, Pages 61–72 (Mi tmf4385)  

This article is cited in 10 scientific papers (total in 10 papers)

Quasipotential equation for a relativistic harmonic oscillator

A. D. Donkov, V. G. Kadyshevskii, M. D. Matveev, R. M. Mir-Kassimov


Abstract: In the framework of the quasipotential approach, a study is made of a relativistic generalization of the exactly solvable problem of an harmonic oscillator. Quasipotential wave equations are constructed in the form of expansions with respect to the wave functions of the corresponding nonrelativistic problem. Relativistic corrections to the energy levels are obtained.

Full text: PDF file (1005 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:1, 673–681

Received: 14.09.1970

Citation: A. D. Donkov, V. G. Kadyshevskii, M. D. Matveev, R. M. Mir-Kassimov, “Quasipotential equation for a relativistic harmonic oscillator”, TMF, 8:1 (1971), 61–72; Theoret. and Math. Phys., 8:1 (1971), 673–681

Citation in format AMSBIB
\Bibitem{DonKadMat71}
\by A.~D.~Donkov, V.~G.~Kadyshevskii, M.~D.~Matveev, R.~M.~Mir-Kassimov
\paper Quasipotential equation for a~relativistic harmonic oscillator
\jour TMF
\yr 1971
\vol 8
\issue 1
\pages 61--72
\mathnet{http://mi.mathnet.ru/tmf4385}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 1
\pages 673--681
\crossref{https://doi.org/10.1007/BF01038676}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4385
  • http://mi.mathnet.ru/eng/tmf/v8/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Atakishiyev, R. M. Mir-Kassimov, Sh. M. Nagiyev, “Quasipotential models of a relativistic oscillator”, Theoret. and Math. Phys., 44:1 (1980), 592–603  mathnet  crossref  mathscinet  isi
    2. V. N. Kapshai, N. B. Skachkov, “Exact solutions of quasipotential equations for the Coulomb potential and a linear confining potential”, Theoret. and Math. Phys., 55:2 (1983), 471–477  mathnet  crossref  isi
    3. N. M. Atakishiyev, “Construction of dynamical symmetry group of the relativistic harmonic oscillator by the Infeld–Hull factorization method”, Theoret. and Math. Phys., 56:1 (1983), 735–739  mathnet  crossref  isi
    4. N. M. Atakishiyev, “Quasipotential wave functions of a relativistic harmonic oscillator and Pollaczek polynomials”, Theoret. and Math. Phys., 58:2 (1984), 166–171  mathnet  crossref  mathscinet  isi
    5. N. M. Atakishiyev, R. M. Mir-Kassimov, “Generalized coherent states for relativistic model of a linear oscillator”, Theoret. and Math. Phys., 67:1 (1986), 362–367  mathnet  crossref  mathscinet  isi
    6. A. A. Atanasov, E. S. Pisanova, “Perturbation theory for relativistic three-dimensional two-particle quasipotential equations”, Theoret. and Math. Phys., 89:2 (1991), 1169–1173  mathnet  crossref  isi
    7. N. M. Atakishiyev, Sh. M. Nagiyev, K. B. Wolf, “Wigner distribution functions for a relativistic linear oscillator”, Theoret. and Math. Phys., 114:3 (1998), 322–334  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. N. M. Atakishiyev, M. K. Atakishiyeva, “A $q$-Analogue of the Euler Gamma Integral”, Theoret. and Math. Phys., 129:1 (2001), 1325–1334  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Alvarez-Nodarse, R, “Mellin transforms for some families of q-polynomials”, Journal of Computational and Applied Mathematics, 153:1–2 (2003), 9  crossref  isi
    10. Liyan Liu, Qinghai Hao, “Planar hydrogen-like atom in inhomogeneous magnetic fields: Exactly or quasi-exactly solvable models”, Theoret. and Math. Phys., 183:2 (2015), 730–736  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:426
    Full text:167
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019